# SDR CALA2020012300205

- Difficulty date: January 19, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 65,723 hours, 23,446 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5350
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS FOUND AT FASTENER HOLES 1, 2, AND 4 AT BS 727B, LBL 24.75, TRACK FLANGE.   FOUND BEYOND LIMITS OF EA 5320-02076 REV L, OP 003. REPAIRED THE SEAT TRACK IAW SRM 53-40-51, REPAIR 1.
